Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffering from gout, used Voveran, Zycolchin, Zyloric and Combiflam for pain. Any other remedy ?

I was suffering from gout since 1995. In the initial stage I was taking voveran sr100 till 2005 whenever pain is more. Later I met a Rheumatologist and he advised me to take Zycolchin for 6 months and after three months from taking Zycolchin I was adivsed to take Zyloric, and whenever I have pain Combiflam was advised and Mudrol 4mg when I feel a slip of my knee . I am a lawyer and have to constantly be standing or walking and also consume beer (once or twice a week). Should I continue with Zycolchin or do you advise any other remedy.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The treatment you are getting is correct but to decrease the pain and the acute attacks of gout, you need to stop the alcohol consumption. Taking a diet rich in vitamin C will be helpful. You can take a glass of lime juice daily for relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor